# SDR REXA201100100

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR SUPPORT IS CRACKED AT FS 280.00 LBL 9.0 AND THE FS 280.00 BULKHEAD WEB IS CORRODED AT THE FLOOR BETWEEN RBL 9.0 AND LBL 9.0.  PERFORMED A MAJOR REPAIR TO THE 280.00 FLOOR SUPPORT AND THE BULKHEAD WEB AT FS 280.00 FROM LBL 20.75 TO RBL 20.75 IN ACCORDANCE WITH BOMBARDIER AEROSPACE REPAIR ENGINEERING ORDER 601R-53-11-926 REVISION B AND BOMBARDIER SERVICES CORPORATION STANDARD REPAIR 601R-53-0110.
